Severe allergic reaction to hyaluronic acid face injection! (Photo)
South Korea, KR
5 months ago
I am based in South Korea. I went to the doctor to get hyaluronic acid injections in the face as a means to moisturize skin. Those injection left me with huge bags under my eyes, and after two days I develop what seems to be allergy: all my head got numb and hot, my ears got blocked, heart rate increased, I was very nauseous, and the numbness was spreading to my hands. What is that? Will bags disappear? Please help!
Doctor Answers 1
Concerns regarding hyaluronic acid
It is rare to have an allergic reaction to hyaluronic acid. If bags are an issue you could have an injection of hyalase which would dissolve hyaluronic acid within few hours. Next time around it is important to make certain manufacturer of product is reputable.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.